# SDR 04FDEA01832

- Difficulty date: June 21, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC81012
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, HORIZONTAL STABILIZER RIGHT HAND BARREL NUT NR 10 BORE   CORROSION BLENDED OUT EXCEEDED LIMIT.  EMPENNAGE, HORIZONTAL STABILIZER RIGHT HAND BARREL NUT NR 10 BORE REPAIR CARRIED-OUT AS PER FEDEX EA 1-5510-78022 TITLE: STABILIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE NR 10R - CORROSION REPAIR PER BOEING SB MD-11 55-023 REV 1 AND FEDEX EO 1-5510-7-5000.
